# SDR AWXA200500781

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 39,332 hours, 16,050 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY, FOUND THE EMERGENCY EXIT SEAT LIGHTS AT ROW  19ABC WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED WIRING HARNESS AT SEAT 19ABE IAW MFG MM 33-51-00.  OPERATIONAL CHECKS WERE GOOD.  (OPEN)
